August  2021, 26(8): 4359-4373. doi: 10.3934/dcdsb.2020291

Density function analysis for a stochastic SEIS epidemic model with non-degenerate diffusion

1. 

School of Mathematics and Statistics, Key Laboratory of Applied Statistics of MOE, Northeast Normal University, Changchun 130024, Jilin Province, China

2. 

School of Continuing Education, Northeast Normal University, Changchun 130024, Jilin Province, China

* Correspondence should be addressed to Qingmei Chen, E-mail: chenqingmei.2007@163.com, Tel.:+8613617755207; fax:+8613617755207

Received  April 2020 Revised  July 2020 Published  August 2021 Early access  October 2020

Fund Project: The authors were supported by the National Natural Science Foundation of China (No.12001090) and the Fundamental Research Funds for the Central Universities of China (No.2412020QD024)

In this paper, we construct a stochastic SEIS epidemic model that incorporates constant recruitment, non-degenerate diffusion and infectious force in the latent period and infected period. By solving the corresponding Fokker-Planck equation, we obtain the exact expression of the density function around the endemic equilibrium of the deterministic system provided that the basic reproduction number is greater than one. Our work greatly improves the result of Chen [A new idea on density function and covariance matrix analysis of a stochastic SEIS epidemic model with degenerate diffusion, Appl. Math. Lett., 2020, 106200].

Citation: Qun Liu, Qingmei Chen. Density function analysis for a stochastic SEIS epidemic model with non-degenerate diffusion. Discrete and Continuous Dynamical Systems - B, 2021, 26 (8) : 4359-4373. doi: 10.3934/dcdsb.2020291
References:
[1]

Y. CaiY. Kang and W. Wang, A stochastic SIRS epidemic model with nonlinear incidence rate, Appl. Math. Comput., 305 (2017), 221-240.  doi: 10.1016/j.amc.2017.02.003.

[2]

Z. CaoW. FengX. Wen and L. Zu, Dynamical behavior of a stochastic SEI epidemic model with saturation incidence and logistic growth, Physica A, 523 (2019), 894-907.  doi: 10.1016/j.physa.2019.04.228.

[3]

T. CaraballoM. J. Garrido-Atienza and J. L. de-la Cruz, Dynamics of some stochastic chemostat models with multiplicative noise, Commun. Pure Appl. Anal., 16 (2017), 1893-1914.  doi: 10.3934/cpaa.2017092.

[4]

Z. ChangX. Meng and T. Zhang, A new way of investigating the asymptotic behaviour of a stochastic SIS system with multiplicative noise, Appl. Math. Lett., 87 (2019), 80-86.  doi: 10.1016/j.aml.2018.07.014.

[5]

Q. Chen, A new idea on density function and covariance matrix analysis of a stochastic SEIS epidemic model with degenerate diffusion, Appl. Math. Lett., 103 (2020), 106200, 6 pp. doi: 10.1016/j.aml.2019.106200.

[6]

M. FanM. Y. Li and K. Wang, Global stability of an SEIS epidemic model with recruitment and a varying total population size, Math. Biosci., 170 (2001), 199-208.  doi: 10.1016/S0025-5564(00)00067-5.

[7]

T. FengZ. QiuX. Meng and L. Rong, Analysis of a stochastic HIV-1 infection model with degenerate diffusion, Appl. Math. Comput., 348 (2019), 437-455.  doi: 10.1016/j.amc.2018.12.007.

[8]

J. Grasman, Stochastic epidemics: The expected duration of the endemic period in higher dimensional models, Math. Biosci., 152 (1998), 13-27.  doi: 10.1016/S0025-5564(98)10020-2.

[9]

S. Han and C. Lei, Global stability of equilibria of a diffusive SEIR epidemic model with nonlinear incidence, Appl. Math. Lett., 98 (2019), 114-120.  doi: 10.1016/j.aml.2019.05.045.

[10]

H.-F. HuoP. Yang and H. Xiang, Stability and bifurcation for an SEIS epidemic model with the impact of media, Phys. A, 490 (2018), 702-720.  doi: 10.1016/j.physa.2017.08.139.

[11]

W. O. Kermack and A. G. McKendrick, Contributions to the mathematical theory of epidemics (Part I), Proc. Soc. Lond. Ser. A, 115 (1927), 700-721. 

[12]

G. Li and Z. Jin, Global stability of an SEI epidemic model, Chaos, Soliton. Fract., 21 (2004), 925-931. 

[13]

H. LiR. Peng and Z. Wang, On a diffusive susceptible-infected-susceptible epidemic model with mass action mechanism and birth-death effect: Analysis, simulations, and comparison with other mechanisms, SIAM J. Appl. Math., 78 (2018), 2129-2153.  doi: 10.1137/18M1167863.

[14]

G. Li and J. Zhen, Global stability of an SEI epidemic model with general contact rate, Chaos Solitons Fractals, 23 (2005), 997-1004.  doi: 10.1016/j.chaos.2004.06.012.

[15]

Q. LiuD. JiangT. Hayat and A. Alsaedi, Dynamics of a stochastic SIR epidemic model with distributed delay and degenerate diffusion, J. Franklin Inst., 356 (2019), 7347-7370.  doi: 10.1016/j.jfranklin.2019.06.030.

[16]

S. LiuY. PeiC. Li and L. Chen, Three kinds of TVS in a SIR epidemic model with saturated infectious force and vertical transmission, Appl. Math. Model., 33 (2009), 1923-1932.  doi: 10.1016/j.apm.2008.05.001.

[17]

J. Liu and F. Wei, Dynamics of stochastic SEIS epidemic model with varying population size, Phys. A, 464 (2016), 241-250.  doi: 10.1016/j.physa.2016.06.120.

[18]

X. Mao, Stationary distribution of stochastic population systems, Systems Control Lett., 60 (2011), 398-405.  doi: 10.1016/j.sysconle.2011.02.013.

[19]

X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing Limited, Chichester, 1997.

[20]

B. Mukhopadhyay and R. Bhattacharyya, Analysis of a spatially extended nonlinear SEIS epidemic model with distinct incidence for exposed and infectives, Nonlinear Anal. Real World Appl., 9 (2008), 585-598.  doi: 10.1016/j.nonrwa.2006.12.003.

[21]

R. Xu, Global dynamics of an SEIS epidemic model with saturation incidence and latent period, Appl. Math. Comput., 218 (2012), 7927-7938.  doi: 10.1016/j.amc.2012.01.076.

show all references

References:
[1]

Y. CaiY. Kang and W. Wang, A stochastic SIRS epidemic model with nonlinear incidence rate, Appl. Math. Comput., 305 (2017), 221-240.  doi: 10.1016/j.amc.2017.02.003.

[2]

Z. CaoW. FengX. Wen and L. Zu, Dynamical behavior of a stochastic SEI epidemic model with saturation incidence and logistic growth, Physica A, 523 (2019), 894-907.  doi: 10.1016/j.physa.2019.04.228.

[3]

T. CaraballoM. J. Garrido-Atienza and J. L. de-la Cruz, Dynamics of some stochastic chemostat models with multiplicative noise, Commun. Pure Appl. Anal., 16 (2017), 1893-1914.  doi: 10.3934/cpaa.2017092.

[4]

Z. ChangX. Meng and T. Zhang, A new way of investigating the asymptotic behaviour of a stochastic SIS system with multiplicative noise, Appl. Math. Lett., 87 (2019), 80-86.  doi: 10.1016/j.aml.2018.07.014.

[5]

Q. Chen, A new idea on density function and covariance matrix analysis of a stochastic SEIS epidemic model with degenerate diffusion, Appl. Math. Lett., 103 (2020), 106200, 6 pp. doi: 10.1016/j.aml.2019.106200.

[6]

M. FanM. Y. Li and K. Wang, Global stability of an SEIS epidemic model with recruitment and a varying total population size, Math. Biosci., 170 (2001), 199-208.  doi: 10.1016/S0025-5564(00)00067-5.

[7]

T. FengZ. QiuX. Meng and L. Rong, Analysis of a stochastic HIV-1 infection model with degenerate diffusion, Appl. Math. Comput., 348 (2019), 437-455.  doi: 10.1016/j.amc.2018.12.007.

[8]

J. Grasman, Stochastic epidemics: The expected duration of the endemic period in higher dimensional models, Math. Biosci., 152 (1998), 13-27.  doi: 10.1016/S0025-5564(98)10020-2.

[9]

S. Han and C. Lei, Global stability of equilibria of a diffusive SEIR epidemic model with nonlinear incidence, Appl. Math. Lett., 98 (2019), 114-120.  doi: 10.1016/j.aml.2019.05.045.

[10]

H.-F. HuoP. Yang and H. Xiang, Stability and bifurcation for an SEIS epidemic model with the impact of media, Phys. A, 490 (2018), 702-720.  doi: 10.1016/j.physa.2017.08.139.

[11]

W. O. Kermack and A. G. McKendrick, Contributions to the mathematical theory of epidemics (Part I), Proc. Soc. Lond. Ser. A, 115 (1927), 700-721. 

[12]

G. Li and Z. Jin, Global stability of an SEI epidemic model, Chaos, Soliton. Fract., 21 (2004), 925-931. 

[13]

H. LiR. Peng and Z. Wang, On a diffusive susceptible-infected-susceptible epidemic model with mass action mechanism and birth-death effect: Analysis, simulations, and comparison with other mechanisms, SIAM J. Appl. Math., 78 (2018), 2129-2153.  doi: 10.1137/18M1167863.

[14]

G. Li and J. Zhen, Global stability of an SEI epidemic model with general contact rate, Chaos Solitons Fractals, 23 (2005), 997-1004.  doi: 10.1016/j.chaos.2004.06.012.

[15]

Q. LiuD. JiangT. Hayat and A. Alsaedi, Dynamics of a stochastic SIR epidemic model with distributed delay and degenerate diffusion, J. Franklin Inst., 356 (2019), 7347-7370.  doi: 10.1016/j.jfranklin.2019.06.030.

[16]

S. LiuY. PeiC. Li and L. Chen, Three kinds of TVS in a SIR epidemic model with saturated infectious force and vertical transmission, Appl. Math. Model., 33 (2009), 1923-1932.  doi: 10.1016/j.apm.2008.05.001.

[17]

J. Liu and F. Wei, Dynamics of stochastic SEIS epidemic model with varying population size, Phys. A, 464 (2016), 241-250.  doi: 10.1016/j.physa.2016.06.120.

[18]

X. Mao, Stationary distribution of stochastic population systems, Systems Control Lett., 60 (2011), 398-405.  doi: 10.1016/j.sysconle.2011.02.013.

[19]

X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing Limited, Chichester, 1997.

[20]

B. Mukhopadhyay and R. Bhattacharyya, Analysis of a spatially extended nonlinear SEIS epidemic model with distinct incidence for exposed and infectives, Nonlinear Anal. Real World Appl., 9 (2008), 585-598.  doi: 10.1016/j.nonrwa.2006.12.003.

[21]

R. Xu, Global dynamics of an SEIS epidemic model with saturation incidence and latent period, Appl. Math. Comput., 218 (2012), 7927-7938.  doi: 10.1016/j.amc.2012.01.076.

[1]

Sylvain De Moor, Luis Miguel Rodrigues, Julien Vovelle. Invariant measures for a stochastic Fokker-Planck equation. Kinetic and Related Models, 2018, 11 (2) : 357-395. doi: 10.3934/krm.2018017

[2]

Michael Herty, Christian Jörres, Albert N. Sandjo. Optimization of a model Fokker-Planck equation. Kinetic and Related Models, 2012, 5 (3) : 485-503. doi: 10.3934/krm.2012.5.485

[3]

Joseph G. Conlon, André Schlichting. A non-local problem for the Fokker-Planck equation related to the Becker-Döring model. Discrete and Continuous Dynamical Systems, 2019, 39 (4) : 1821-1889. doi: 10.3934/dcds.2019079

[4]

Marco Torregrossa, Giuseppe Toscani. On a Fokker-Planck equation for wealth distribution. Kinetic and Related Models, 2018, 11 (2) : 337-355. doi: 10.3934/krm.2018016

[5]

José Antonio Alcántara, Simone Calogero. On a relativistic Fokker-Planck equation in kinetic theory. Kinetic and Related Models, 2011, 4 (2) : 401-426. doi: 10.3934/krm.2011.4.401

[6]

Patrick Cattiaux, Elissar Nasreddine, Marjolaine Puel. Diffusion limit for kinetic Fokker-Planck equation with heavy tails equilibria: The critical case. Kinetic and Related Models, 2019, 12 (4) : 727-748. doi: 10.3934/krm.2019028

[7]

Simon Plazotta. A BDF2-approach for the non-linear Fokker-Planck equation. Discrete and Continuous Dynamical Systems, 2019, 39 (5) : 2893-2913. doi: 10.3934/dcds.2019120

[8]

Anton Arnold, Beatrice Signorello. Optimal non-symmetric Fokker-Planck equation for the convergence to a given equilibrium. Kinetic and Related Models, , () : -. doi: 10.3934/krm.2022009

[9]

Helge Dietert, Josephine Evans, Thomas Holding. Contraction in the Wasserstein metric for the kinetic Fokker-Planck equation on the torus. Kinetic and Related Models, 2018, 11 (6) : 1427-1441. doi: 10.3934/krm.2018056

[10]

Andreas Denner, Oliver Junge, Daniel Matthes. Computing coherent sets using the Fokker-Planck equation. Journal of Computational Dynamics, 2016, 3 (2) : 163-177. doi: 10.3934/jcd.2016008

[11]

Ioannis Markou. Hydrodynamic limit for a Fokker-Planck equation with coefficients in Sobolev spaces. Networks and Heterogeneous Media, 2017, 12 (4) : 683-705. doi: 10.3934/nhm.2017028

[12]

Manh Hong Duong, Yulong Lu. An operator splitting scheme for the fractional kinetic Fokker-Planck equation. Discrete and Continuous Dynamical Systems, 2019, 39 (10) : 5707-5727. doi: 10.3934/dcds.2019250

[13]

Giuseppe Toscani. A Rosenau-type approach to the approximation of the linear Fokker-Planck equation. Kinetic and Related Models, 2018, 11 (4) : 697-714. doi: 10.3934/krm.2018028

[14]

Shui-Nee Chow, Wuchen Li, Haomin Zhou. Entropy dissipation of Fokker-Planck equations on graphs. Discrete and Continuous Dynamical Systems, 2018, 38 (10) : 4929-4950. doi: 10.3934/dcds.2018215

[15]

Martin Burger, Ina Humpert, Jan-Frederik Pietschmann. On Fokker-Planck equations with In- and Outflow of Mass. Kinetic and Related Models, 2020, 13 (2) : 249-277. doi: 10.3934/krm.2020009

[16]

Michael Herty, Lorenzo Pareschi. Fokker-Planck asymptotics for traffic flow models. Kinetic and Related Models, 2010, 3 (1) : 165-179. doi: 10.3934/krm.2010.3.165

[17]

Ludovic Dan Lemle. $L^1(R^d,dx)$-uniqueness of weak solutions for the Fokker-Planck equation associated with a class of Dirichlet operators. Electronic Research Announcements, 2008, 15: 65-70. doi: 10.3934/era.2008.15.65

[18]

Fabio Camilli, Serikbolsyn Duisembay, Qing Tang. Approximation of an optimal control problem for the time-fractional Fokker-Planck equation. Journal of Dynamics and Games, 2021, 8 (4) : 381-402. doi: 10.3934/jdg.2021013

[19]

Florian Schneider, Andreas Roth, Jochen Kall. First-order quarter-and mixed-moment realizability theory and Kershaw closures for a Fokker-Planck equation in two space dimensions. Kinetic and Related Models, 2017, 10 (4) : 1127-1161. doi: 10.3934/krm.2017044

[20]

Zeinab Karaki. Trend to the equilibrium for the Fokker-Planck system with an external magnetic field. Kinetic and Related Models, 2020, 13 (2) : 309-344. doi: 10.3934/krm.2020011

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (261)
  • HTML views (723)
  • Cited by (0)

Other articles
by authors

[Back to Top]